Hi i recently have been noticing increased depression and some anxiety. It has been happening for a while now, since i made a move back home(north) from miami since the fall of last year. Since moving back home I have been seeing a doctor and was prescribed wellbutrin, which didn't work after 3 mo. But the cold, different culture, less friends around me maybe has added to the negative feelings but I have been dealing with them and hasn't gone too bad since most recently. I have decided to take adderall (adderrall), and take something different for the anxiety and depression:mirtazapine and propanol. the adderral has helped me keep focus but it has also given me the side effects that i haven't felt since i was younger. I have been feeling increased anxiety, panic attacks that are unusual, nightmares and very pronounced depression. I also have been smoking maurijuanna but occasionally not too much. Theres so many variable that i don't know which is the main contributor to the increased depressive feelings. the best i can describe it as is really dark depression and increased anxiety, should note that i have had lived through a traumatic event in my youth that kinda haunted me but now i feel it has come back like it did before. So anxiety prone, stress related and depression, have been taking adderall (adderrall) occasional weed smoker, and taking nowmirtazapine and propanol.
Propanol should not be a problem. Mirtazapine is very, very good, but also kind of potent. Lots of good info here - http://www.crazymeds.us/pmwiki/pmwiki.php/Meds/Remeron
You may be on too high a dose of adderall (adderrall). Talk to your doc about cutting back. I do think that the adderall (adderrall) is a good idea. If you increase your seratonin uptake (via mirtazapin), you need to increase your dopamine intake (via a stim med).
By the way, SAD (seasonal affective disorder) could also be a factor. You have seriously cut back on your daylight. It can really depress you. Get some lights in your place. Anything over 5000k. Fluorescent bulbs are the cheapest. But a simple shop light and put it in the kitchen. Think you need about 30 min exposure a day.
Oh, and try and get out or in and exercise. 30 min of movement on a bike, treadmill will do wonders.
And ya, I think I would also be depressed if I had to move from Miami up to the cold North.
Let me know if you need any info on AD/HD. Anxiety and depression are very known co-disorders. Typically, if the AD/HD gets better the other two will also improve. Hitting the right med and dosage is important. So do talk with your doc about what you are feeling especially if things worsened after starting the adderall (adderrall).
I have had pretty severe ADD probably my whole life, and I have been a smoker since I was in middle school, mainly cigarettes but sometimes pot.
Ive been on Adderall (adderrall) for like 8 years, and it makes me chain smoke cigarettes all the time like nothing else does. Like, I literally can smoke three to four packs a day when Im on Adderall (adderrall) if Im not paying attention!
In fact, Im pretty sure Adderall (adderrall) caused me to get really badly addicted to nicotine, to the point where even when I tried to quit, I really couldnt get by without smoking at least two packs a day or else I would fell terribly depressed!
I know that zero doctors would ever suggest cigarettes as a way to help with Anxiety - because, you know Cigarettes are super bad for you, will give you lung cancer, etc - but seriously, cigarettes are like my salvation from anxiety. Really, its terrible to admit that, but its true. Cigarettes help me deal with my Anxiety better than literally any other drug Ive ever tried. Maybe thats just me!
But yeah, you should talk to your Doctor about your medications, and possible change them or adjust your dosage!~
Ummm, kind of thinking its the ADD which makes you depressed (which is real common).
Makes me wonder if you have ever tried increasing your dose of Adderall (adderrall) - kind of sounds like it is not working for you as well as it might?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.